Hey guys, and girls? Ok, no more time for humor, this is serious. I am creating a thread regarding my strange high E2 level.
So, i take test enanthate for about 1 year. Before starting i went and got my blood work done.
Here are the results from the test on
Total T: 4.52 ng/ml
I have taken many blood tests since i started taking test. I often inject 175-250mg once per 5 days to 1 week.
In the past 1-2 months i have experienced terrible acne on the back (backne). It freaks me out because all my life i got maybe 1 or two pimples on my back every month. Now i have about 50-200. I can’t count them. They are so numerous like injun head popping up over the horizon.
My E2 and T has been consistenly high since i started taking test. I am also carrying a lot of fat. Is it “water weight” or just a result of eating too many carbs? I don’t know. I lift as much as 3-4 times per week. I am trying to cut out the carbs.
So, after 1-2 months of lowering my dosage dramatically I have tried to lower my E2 and get backne off my dick. Pardon the crudeness but I feel it is necessary to express a little animal cruelty when writing on the TNation.
I keep careful record of all my injections and dosage amounts on my workout calendar. I printout all of my blood test results. On May 1 i started to inject 50mg per every 5-7 days. It is June 18 as i write this letter to my Dear Broski.
Here are the test results (test taken two days after injection of 50mg test enanthate):
Total T: 7.67 ng/ml
E2: 50.77 pg/ml
PS, I am located in Greece. I do not know if you guys use the same measuring system for these hormones. Basically, my E2 and T are both at high levels but well within the normal. So, you can imagine how high my E2 and T levels go when I inject 100mg (far out of the normal range).
I await your thoughts on this matter.